MathSciNet Relay Station
MathSciNet bibliographic data
MR71723 (17,175e) 46.1X
Schaefer, Helmut Über die Methode der a priori-Schranken. (German) Math. Ann. 129 (1955), 415–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement